# SDR RAIA201907170001

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKE INSIDE 1ST LT FUEL UNDERWING ACCESS OPENING ON 1ST RIB. R&R BRACKET INSIDE 1ST LT FUEL UNDERWING ACCESS OPENING ON THE FIRST RIB.
